| Catalog Number |
ENF403000 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, weight, race, ethnicity, and medical history were not provided.Date of event: the event occurred in 2019, however, the month and date of the event were not reported.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during the stent assisted coiling procedure, the 4.0 mm dia x 30 mm enterprise®2 stent (enf403000 / 10955438) was reported as prematurely deployed.There was no report of any patient consequence associated with the reported event.It was reported that the device is not available to be returned for evaluation and analysis.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to document the result of the analysis of the production records for lot 10955438, and to correct the manufacturer contact address information in g.1.[conclusion]: the healthcare professional reported that during the stent assisted coiling procedure, the 4.0 mm dia x 30 mm enterprise®2 stent (enf403000 / 10955438) was reported as prematurely deployed.There was no report of any patient consequence associated with the reported event.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.It was reported that the device is not available to be returned for evaluation and analysis.Based on complaint information, the 4.0 mm dia x 30 mm enterprise® 2 stent was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (10955438) presented no issues during the manufacturing or inspection processes related to the reported complaint.The device history records indicate that this product underwent final inspection testing at lake region medical and was determined to be acceptable.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information provided and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.